With the Highs and Lows come the Meds

I try really hard to ride out my mood swings. I have previously talked about my mini manic episode that I tried to ride out before I took my rescue meds. As soon as I took it was better. Sometimes, adjusting medication isn’t better. Sometimes it makes it worse, which is why I was so hesitant to take the medication.

Since March my mood has been high. I have never quite recovered from it. I have had the attention span of a gnat and poor coping skills I believe. In recent weeks I have moved to having mixed episodes of highs and lows. Using Facebooks, it seems that this is my cycle. My FB memories showed me that this time of year I was having a low the exact same day I was having a low after having been high.

My friend, my emotional barometer, suggested it’s the cabin that makes me sad. Coming back to the hot valley, the start of school. Also, my boss just moved schools and that shook me up. I honestly can’t even type that without crying. I think it is a combination of all of that.

I zoomed my session with my doctor and we talked about my highs and lows, the ups and downs. She pointed out that I had some last month as well. I cried the entire session. Just cried. I looked a mess. My braid was coming undone. I hadn’t showered or brushed my teeth. Just cried and looked swollen. It really comes across on a video chat.

She suggested an increase in meds. We discussed which ones one try and I agreed. Last year my former doctor and I tried another and it didn’t go well so I am hesitant on trying something. I ended up with a bad reaction. A HUGE downer and a self-harm episode. A cry fest. Then I was fine. The side effects were bad. It lasted a month.

The downside to this is sedation and hair loss. I don’t want to lose my hair. On top of the weight loss surgery there is a possibility to lose hair with that. I don’t want to lose hair with the meds and then lose more with this medication. Last time I upped, I lost minimal hair. This dose could make me bald. IDK. It’s all up to the Med Gods. The Chemical Creator.

I’m in the process of adjusting.

I don’t know if that is what caused the slip of the knife last night.

I managed to drop Jesse’s chef knife on the top of my thumb and slice it open. Blood poured out. Jesse drove me to urgent care and I got three stitches. The doctor said I had tough skin. It broke one of the needles and he had to get another. This morning I popped one of the stitches. I put a steri strip on it and moved along.

It’s a little painful but in my dulled stated I don’t notice it. I think I just fumble it. I can’t even recall how I did it. I just dropped it and BAM! Blood.

I feel a bid dulled and dim. I didn’t sleep well last night. I feel like I might need a few naps. I don’t feel hungry. I feel withdrawn. I don’t necesarily feel sad. I feel empty. I feel like if provoked by something I would cry.

Hopefully, the med change will move my mood to a more positive switch in the next day or so or this is going to have to change. It’s hard to focus and keep my eyes open.

Med changes are the worse. 50 more milligrams in the morning, 50 at night make a huge difference.

The are of chemical balances. I am the lab rat.

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out /  Change )

Google photo

You are commenting using your Google account. Log Out /  Change )

Twitter picture

You are commenting using your Twitter account. Log Out /  Change )

Facebook photo

You are commenting using your Facebook account. Log Out /  Change )

Connecting to %s

%d bloggers like this: